Sh:391

Bib entry
@article{Sh:391,
 author = {Hodges, Wilfrid and Hodkinson, Ian Martin and Lascar, Daniel and Shelah, Saharon},
 title = {{The small index property for $\omega$-stable $\omega$-categorical structures and for the random graph}},
 journal = {J. London Math. Soc. (2)},
 fjournal = {Journal of the London Mathematical Society. Second Series},
 volume = {48},
 number = {2},
 year = {1993},
 pages = {204--218},
 issn = {0024-6107},
 doi = {10.1112/jlms/s2-48.2.204},
 mrclass = {03C45 (03C35 05C80 22A05)},
 mrnumber = {1231710},
 mrreviewer = {Alexandre Ivanov},
 doi = {10.1112/jlms/s2-48.2.204}
}